# SDR DL76S960305

- Difficulty date: February 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Condition: Failed
- Location: Lt Mlg
- Component: 273T63008
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FAILURE OF LEFT MLG TO RETRACT AFTER T/O.  FOUND LEFT MLG DRAG BRACE ACTUATOR FAILED INTERNALLY, PISTON FELL OUT OF ACT BODY UPON REMOVAL.  REPLACED ACTUATOR, OPERATION NORMAL.
